MathSciNet Relay Station
MathSciNet bibliographic data
MR412791 (54 #912) 46E30
Rao, M. M. Linear functionals on Orlicz spaces: General theory. Pacific J. Math. 25 (1968), 553–585.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement